# SDR SWAA2014090431585

- Difficulty date: August 8, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 63,970 hours, 51,782 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410395
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD CRACKED AT BS 666 LBL 24.5.  REPAIRED CHORD IAW EO & EA.
